# SDR AALA20030585

- Difficulty date: May 18, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 19 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
